# SDR UALA2011092605185

- Difficulty date: September 25, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 62,566 hours, 11,149 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VHF ANTENNA UPPER FUSELAGE DAMAGED.  REPLACED THE CENTER VHF ANTENNA PER MM.
